American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Blagovest Sendov and Hristo Sendov. Loci of complex polynomials, part I. Trans. Amer. Math. Soc. 366 (2014) 5155-5184.
Abstract, references, and article information   
View Article: PDF

[2] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[3] Damián Pinasco. Lower bounds for norms of products of polynomials via Bombieri inequality. Trans. Amer. Math. Soc. 364 (2012) 3993-4010.
Abstract, references, and article information   
View Article: PDF

[4] S. M. Malamud. Inverse spectral problem for normal matrices and the Gauss-Lucas theorem. Trans. Amer. Math. Soc. 357 (2005) 4043-4064. MR 2159699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean B. Lasserre. Polynomials nonnegative on a grid and discrete optimization. Trans. Amer. Math. Soc. 354 (2002) 631-649. MR 1862561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernard Beauzamy and Jérôme Dégot. Differential identities . Trans. Amer. Math. Soc. 347 (1995) 2607-2619. MR 1277095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Miller. Maximal polynomials and the Ilieff-Sendov conjecture . Trans. Amer. Math. Soc. 321 (1990) 285-303. MR 965744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. S. Geronimo and K. M. Case. Scattering theory and polynomials orthogonal on the real line . Trans. Amer. Math. Soc. 258 (1980) 467-494. MR 558185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia